Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes rashes on the labia minora and white discharge during urination ?

i am a 29 yr lady. since last 4 days i am getting irritation in my vagina. there are some eruptions in my labia minora and surrounding areas. it is accompanied with some burning sensation. i hv very little white discharge.. my urine analysis is ok except i hv plenty of epithelial cells .. the eruptions are along the border of minora and around vulva.. but it is very itching...
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  765
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
As you must have known , you have a vaginal/vulval infection.There are chances that this could mostly be due to viral or bacterial.If you have not visited your Gynecologist yet , please visit and get examined.Treatment with antibiotics is definitely needed to treat this infection.
Your urinalysis doesnt specify to any condition.
Take care.
Answered: Sat, 6 Aug 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
You seem to have Vulvovaginitis due to fungal infection.
- Please take tab Flucotii 2 at a time after food (both of you)
- Tab histac 300 to be taken if you have acidity tendency
-Syrup C B complex 2 sp. twice a day after food (both of you)
-Put Candid V vaginal pesseries at bed time
- apply candid v creame (both of you)locally.
-Avoid sex till cured.
Get Gynac advice to cofirm cure.

Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor